# SDR SIMA20190314003

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,800 hours, 29,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12696
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND BOTH AFT OVER THE WING EMERGENCY LIGHTS NOT WORKING. C/A-REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK AND POWER SUPPLY IAW AMM 33-50-04, OPS CHECK IAW AMM 33-50-00-700-801-A. OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 798326.
